# SDR SWAA2022030828244

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231KF HAS A PUNCTURE CENTER OF PANEL / FLOOR PANEL 231KF PUNCTURE CENTER OF PANEL REPAIRED IAW SRM 53-00-50-2R-1. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4E(2)(A). DAMAGE EXCEEDS 4.0 SQ. IN.
